# SDR DALA2023042703310

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 97,806 hours, 44,635 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 A.D.//A.A. DAMAGE WAS FOUND ON OPEN HOLE AT RH ENG DRAG FTG CLAMP-UP & DRAG BRACE AS FOLLOW: HOLE #13 SCRATCH ON FITTING BTW 9 AND 11 O CLOCK POSITION. IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC S/N:00647.HOLE #13 WAS REAMED PER CARD 5720-01100-05B AND (DVI) VISUAL INSPECTION WAS PERFORMED, NOT ADDITIONAL DAMAGES FOUND ALSO (ET) (HFEC) INSPECTION WAS PERFORMED ON OPEN HOLE AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE PER CARD 5720-01100-05B STEP 14, NO CRACKS WERE FOUND. (2737470)
